| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 5-8


G. A. Afrouzi, S. Heidarkhani
      Minimax inequality for a special class of functionals and its application for existence of three solutions for a Dirichlet problem involving the p-Laplacian
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 203-213
      http://dx.doi.org/10.12988/imf.2007.07019

J. Biazar, A. Ranjbar
      A comparison between Newton's method and A.D.M for solving special Fredholm integral equations
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 215-222
      http://dx.doi.org/10.12988/imf.2007.07020

M. Sahin, M. B. Ragimov
      Spectral theory of ordered pairs of the linear operators - acting in different Banach spaces and applications
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 223-236
      http://dx.doi.org/10.12988/imf.2007.07021

S. A. Hosseiniun, D. Ebrahimi Bagha
      The structure of module amenable Banach algebras
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 237-241
      http://dx.doi.org/10.12988/imf.2007.07022

M. Sahin, M. B. Ragimov
      The theory of multidimensional differential equations in Lie group and conditions for their exact solvability
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 243-249
      http://dx.doi.org/10.12988/imf.2007.07023

M. Namjoo, A. R. Soheili
      An estimate of the error for strong solutions of stochastic differential equations
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 251-262
      http://dx.doi.org/10.12988/imf.2007.07024

M. T. Darvishi
      Spectral collocation method and Darvishi's preconditionings for Tchebychev-Gauss-Lobatto points
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 263-272
      http://dx.doi.org/10.12988/imf.2007.07025

I. Kosi-Ulbl
      Equation related to derivations on standard operator algebras
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 273-284
      http://dx.doi.org/10.12988/imf.2007.07026

M. Sahin
      A study on F-algebras and almost F-algebras
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 285-295
      http://dx.doi.org/10.12988/imf.2007.07027

Ch. Ferreira, J. L. Lopez, P. Pagola, E. P. Sinusia
      The Laplace's and steepest descents methods revisited
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 297-314
      http://dx.doi.org/10.12988/imf.2007.07028

D. A. Mojdeh, R. Sadeghi
      Independent edge dominating set of certain graphs
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 315-320
      http://dx.doi.org/10.12988/imf.2007.07029

D. A. Mojdeh, A. Soleymani
      Defining sets in (proper) vertex colorings of P_m \times K_n
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 321-327
      http://dx.doi.org/10.12988/imf.2007.07030

Chen Chang, Chung Ping Liu
      A managed Bayesian risk approach for decision making alternatives
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 329-343
      http://dx.doi.org/10.12988/imf.2007.07031

Tzong-Sun Wu, Chien-Lung Hsu, Han-Yu Lin
      Generalized convertible authenticated encryption schemes for smart card applications
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 345-363
      http://dx.doi.org/10.12988/imf.2007.07032

A. Gokhan, M. Gungor, M. Et
      Statistical convergence of double sequences of real-valued functions
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 365-374
      http://dx.doi.org/10.12988/imf.2007.07033

Kelin Li, Qiankun Song
      Existence and stability of periodic solution in impulsive neural networks with both variable and distributed delays
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 375-392
      http://dx.doi.org/10.12988/imf.2007.07034

Qiankun Song
      Synchronization in arrays of neural networks with distributed delays and coupling
      Int. Math. Forum, Vol. 2, 2007, no. 5-8, 393-402
      http://dx.doi.org/10.12988/imf.2007.07035


Journals | Books | Author guidelines